# SDR 4DPA2021071400001

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 32,333 hours, 29,236 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breaker
- Condition: Not Seated
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN FLIGHT-ISSUE: DURING CLIMB WAS REPORTED PAX HAD NO AC CREW OBSERVED CABIN TEMP 86F RETURNED TO FIELD. CORR ACTION: TROUBLESHOT SYSTEM AND FOUND THE GASPER FAN CIRCUIT BREAKERS NOT SEATED FULLY. RESET CB AND CYCLED SYSTEM POWER. PERFORMED OPERATIONAL CHECK OPS CHECKS GOOD, NO DEFECTS NOTED AT THIS TIME.
